# SDR ASOA200900204

- Difficulty date: February 9, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 11,856 hours, 7,996 cycles
- System (JASC): 5755 · Spoilers
- Part: Shroud
- Condition: Cracked
- Location: Spoilers
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MULTIFUNCTION SPOILER SHROUD CRACKED AT I/B CORNER.  REMOVED PAINT, RE-INSPECTED AND FOUND RT MULTIFUNCTION SPOILER SHROUD NOT CRACKED AT I/B CORNER.  PRIMED AND PAINTED PER SRM 51-21-16  02-16-09.
